and now i have noticed horrible bloating, gas, stomach pain and constipation every cycle about two weeks before my period (mid cycle). I have NEVER had this type of problem in the past. I have always been very regular. Could this new side effect be caused by the switch. Arn't they identical in make up or is there a difference between Ortho-Tri-Lo and Tri-Lo-Sprintec? I am just miserable and I don't know what to do. Stop the generic and pay high prices of the regular?
I am a man and do not know much about B.C,but I can tell you that many generic medications do not work as well as the brand name meds. I know this to be true because in my case the meds in question are pain meds I am prescibed do to two C-1 C-2 vertabrae fussions and it is very easy to tell that the pain is not controled as well with the generics as well as it is with the brand name. I don't know how you pay for your meds,but I do know that medi-care only pays for generic medication unless your doctor writes it for brand specific. There are some generics that work better than others so if I were you I would call different pharmacys and find one that has a different brand of generic than the one you are taking and try to find one that doesn't have the unpleasant side effects. Hope this helps you.. J.S.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
Posted 3 Apr 2011 • 1 answer
Posted 23 Oct 2012 • 2 answers
Posted 13 Apr 2013 • 1 answer
Posted 4 Aug 2014 • 1 answer
Posted 12 Jun 2016 • 1 answer